THE SKIN ON MY GUMS PEEL OFF SIMILAR TO SUNBURN. THIS HAPPENS MONTHLY ON THE UPPER GUM AND LESS FREQUENTLY ON THE LOWER GUM. THE PEELING JUST ROLLS OFF AND ONLY ON THE FACE SIDE OF GUMS. IT ORIGINATED SOME TIME BACK WHEN I WAS TAKING LITHIUM. A PATHOLOGIST/PERODONTIST HAD DIAGNOSED THIS AS A LIFETIME PROBLEM BUT MY RESEARCH LED ME TO QUIT THE LITHIUM. THE DEEP BLEEDING THEN STOPPED BUT THE PEELING PROBLEM CONTINUES. IT IS NOT PAINFUL BUT ANNOYING AND THE GUMS ARE ALWAYS A TENDER RED IN APPEARANCE. WHAT SHOULD I DO?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.